# SDR AALA202203217123

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 60,880 hours, 35,641 cycles
- System (JASC): 2540 · Lavatories
- Part: Striker
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT. LUBRICATED DOOR STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
